# SDR DALA2023053104371

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 BROKEN STABILIZATION STRAP BTW STA 1370 TO STA 1380 RBL 45 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00633: STABILIZATION STRAP BTW STA 1370 TO STA 1380 RBL 45 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2787366)
